Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from vaginal itching. Took cypriflicacun and antihistamin. Medications?

Hello doc. I have had vaginal itch for almost 5months. In january i went to doctor and she gave me antifungal antihistamin and cream. It didnt work. She gave me 4 times for months. Didnt work. Then she asked me to take cypriflicacun for 3days. My vaginal itch getting worst. I took laboratory test last week. From urine : leukosit 5-7 (normaal 1-4) epitel : 3-5(normal 5-15) from the vaginal secret : bassile negative gram bacteria (+) trichomonas (-) candida (-) Go (-), now what should i take? Im suffer from this vaginal itch everytime. And my symptomp just itch. There is no secret anymore. Thx
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it is better to have culture and sensitivity of the urine to know the senitivity of the organism for antibiotics, and use the effective antibiotic.
As it is a long standing problem, better to ues by both the partners. some times the itching may be psychological.
i to my patients with such symptoms prescribe levocitrzine, and alprazolam along with the sensitive drugs. Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor